Authors: Dragović, Vladimir 
Title: Solutions of the yang equation with rational irreducible spectral curves
Journal: Izvestiya Mathematics
Volume: 42
Issue: 1
First page: 51
Last page: 65
Issue Date: 28-Feb-1994
Rank: M23
ISSN: 1064-5632
DOI: 10.1070/IM1994v042n01ABEH001533
Abstract: 
The author studies rank 1 solutions of the Yang equation R12L13L'23 wjtjj rationai irreducible spectral curves with ordinary double points. A complete list of the solutions is given, and it is shown that these solutions, which satisfy the Yang-Baxter equation, lead to the R-matrix of Cherednik.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

2
checked on Jul 21, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.